# SDR USAA920070826

- Difficulty date: September 12, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 45,824 hours, 30,384 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - FPBH, CRACKED BULKHEAD WEB, BS 178, RBL 9.6, WL 234.  REPAIRED BULKHEAD WEB, BS 178, RBL 9.6, WL 234 IAW B737-400 SRM 53-10-08.
